# SDR HEEA968742

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 0301037070
- Condition: Probe Broken
- Location: Eng Fire Det
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PROBE WAS FOUND BROKEN LOOSE FROM ENGINE AND HANGING FROM HARNESS.
